Posted by Jubilee on October 28, 2004, at 22:13:53
In reply to Re: effexor withdrawal inevitable;reI found Hope, posted by Jo52 on October 12, 2004, at 10:42:17
My Lord, sounds like hell, and only after 3 months of being on effexor! If I had any left I would go back on it, tell the doc I changed my mind about going off it. and keep refilling it till I could wean down real slow like 4 or 5 months. Remember to save every pebble to strech it out.
I woke up very dehydrated, dry mouth and unquenchable thirst. Has anybody had that happen
I wrote about my last drop down of effexor yesterday and after 3 days now it wasn't going as smooth as I thought it would. I did try what one person suggested, to go down 25 mgs a week. This is my 3rd day and I half felt like I had the flue this AM. I went right back up to 2 37's a day and going to stay there a total of almost 3 weeks. That is how I first felt "led" to do it. I only did 37.5s, for a week and thats not near enough time for our bodies to adjust. I also feel really wierd in my head, not like myself.
Things I would do if I got sick from my dr. lowering my dose too rapidly.; Call him and say I decided to stay on them ( because you have ) and that you can't deal with any depression right now with whats going on in my life, (Because you can't! Ha) Even suggest a higer dose maybe would work better , and it will in your case if your'e taking 4-6 months to go off!!Ha.
This is no laughing matter I know and I am sick , but not as bad as you , my friends.
The bible says that if you are in a trial then ask for wisdom and he will absolutly give it.
If I knew others that might have extra or some they didn't use, I would call them. They said that taking prozac makes it better, so my doc was going to wean me off in 6 weeks and gave me a bunch of prozac. I take them when I first drop down. God interviened considering effexor one day, when I felt led out of the blue to look it up on the web. Then I found the babble site and learned alot before I told my doctor. God does supply all our needs when we are fully dependent on him. I must give him total credit for all he provided, the timing , and the added medications I was given. Until that "day" I thought I was stuck on effexor forever and I don't even have depression anymore. The effexor petition sit told me how dangerous this drug is , and why I have been losing my eyesight , and been manic for 4 years and an insomniac!!! I love to read, and the Lord preserves his children. when I think of all I am going to recover after 6 weeks or 7, I have no problem with patience.
I have found 25 a week to go down is too fast and just wanted to share that.
Maybe I would go to the emergency room if I had Ins.and maybe they wold give some more. Hope I have been helpful. I feel I have another 6 weeks more to go. I lift you friends to God in the Morning . If you pray , God will intervien and help you and can open doors , and also give you favor with the doc... Take it slow, Jubilee